# SDR COOSDR020098

- Difficulty date: April 1, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3619434503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT BETWEEN STA Y1480 TO STA Y1500 LONGERON SPLICE 32 RIGHT, CORRODED.
